# SDR IPXA2019012938459

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 17,530 hours, 12,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536129
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, FLOOR PANEL 241XCF HAS A BROKEN CORNER. FABBED PANEL 241XCF FROM 5024N400001SS-G BATCH 3350636 PER SREO B757-5320-9692-K.
